Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 85, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 29, 2013, 2:10 PM EDT for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Apr 29, 2013, 9:12 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 29, 2013, 2:10 PM EDT (18:10 UTC)
- In effect from
- Apr 29, 2013, 9:12 PM EDT
- Expired
- Apr 29, 2013, 9:04 PM EDT
- In force
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 10.74 ft at Apr 30, 2013, 2:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
070 WGUS42 KFFC 291810 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 210 PM EDT MON APR 29 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND HAMILTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC047-TNC065-300810- /O.NEW.KFFC.FL.W.0085.130430T0112Z-130501T0400Z/ /WCKG1.1.ER.130430T0112Z.130430T1200Z.130430T2200Z.UU/ 210 PM EDT MON APR 29 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE. * FROM THIS EVENING UNTIL LATE TUESDAY NIGHT. * AT 100 PM MONDAY THE STAGE WAS 10.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 11.5 FEET BY TUESDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE BY TUEDAY EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA. $$
2 follow-up statements
481 WGUS82 KFFC 292010 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 PM EDT MON APR 29 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND WHITFIELD COUNTIES WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND HAMILTON COUNTIES CONASAUGA RIVER NEAR ETON AFFECTING MURRAY AND WHITFIELD COUNTIES COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY OOSTANAULA RIVER NEAR CALHOUN AFFECTING GORDON COUNTY ARMUCHEE CREEK NEAR ARMUCHEE AFFECTING FLOYD COUNTY GAC047-TNC065-301010- /O.CON.KFFC.FL.W.0085.130430T0112Z-130501T0400Z/ /WCKG1.1.ER.130430T0112Z.130430T1200Z.130430T2200Z.UU/ 410 PM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE. * FROM TONIGHT UNTIL LATE TUESDAY NIGHT. * AT 3 PM MONDAY THE STAGE WAS 10.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 11.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF WOODLANDS AND FIELDS NEAR THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 146 OR CLOUD SPRINGS ROAD BRIDGE. MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED FURTHER DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE SOUTH EAST RIDGE AREA. $$ GAC213-313-301009- /O.CON.KFFC.FL.W.0078.000000T0000Z-000000T0000Z/ /ETNG1.1.ER.130429T0130Z.130429T1930Z.000000T0000Z.NO/ 410 PM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR ETON. * UNTIL FURTHER NOTICE. * AT 3 PM MONDAY THE STAGE WAS 13.3 FEET...AND RAPIDLY RISING. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 12 FEET. * AT 14 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE WOODLANDS...PASTURE AND FIELDS ALONG THE RIVER...UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 286 OR DAWNVILLE ROAD. $$ GAC313-301009- /O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/ /CHCG1.1.ER.130428T1830Z.130429T1915Z.000000T0000Z.UU/ 410 PM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON. * UNTIL FURTHER NOTICE. * AT 3PM MONDAY THE STAGE WAS 18.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 16 FEET. * AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD BRIDGE. $$ GAC129-213-313-301009- /O.EXT.KFFC.FL.W.0077.000000T0000Z-130501T1132Z/ /TLNG1.1.ER.130429T2248Z.130430T1800Z.130501T0532Z.NO/ 410 PM EDT MON APR 29 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CONASAUGA RIVER NEAR TILTON. * FROM THIS EVENING UNTIL WEDNESDAY MORNING. * AT 3 PM MONDAY THE STAGE WAS 17.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 20 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 21 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE BRACKETT RIDGE ROAD BRIDGE. $$ GAC129-301009- /O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/ /CALG1.1.ER.130429T1215Z.130429T1930Z.000000T0000Z.UU/ 410 PM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE OOSTANAULA RIVER NEAR CALHOUN. * UNTIL FURTHER NOTICE. * AT 3 PM MONDAY THE STAGE WAS 21.3 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTIUE. * FLOOD STAGE IS 21 FEET. * AT 21 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PORTIONS OF A SMALL PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 CONNECTOR WILL BE UNDER WATER. $$ GAC115-301009- /O.CON.KFFC.FL.W.0084.000000T0000Z-000000T0000Z/ /ARCG1.1.ER.130429T1240Z.130429T1845Z.000000T0000Z.UU/ 410 PM EDT MON APR 29 2013 THE FLOOD WARNING CONTINUES FOR THE ARMUCHEE CREEK NEAR ARMUCHEE. * UNTIL FURTHER NOTICE. * AT 2 PM MONDAY THE STAGE WAS 21 FEET...AND RAPIDLY RISING. * MINOR FLOODING IS OCCURING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 19 FEET. * AT 21 FEET...MINOR FLOODING CONTINUES AND EXPANDS FURTHER INTO THE WOODLANDS...FIELDS AND PASTURES ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON OLD DALTON ROAD. $$
134 WGUS82 KFFC 300104 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 PM EDT MON APR 29 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE AFFECTING CATOOSA AND HAMILTON COUNTIES GAC047-TNC065-300134- /O.CAN.KFFC.FL.W.0085.000000T0000Z-130501T0400Z/ /WCKG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 904 PM EDT MON APR 29 2013 THE FLOOD WARNING IS CANCELLED FOR THE WEST CHICKAMAUGA CREEK NEAR FORT OGLETHORPE. * AT 845 PM MONDAY THE STAGE WAS 10.7 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 11.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 29, 1:45 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 29, 1:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 145 PM EDT MON APR 29 2013 .UPDATE... /ISSUED AT 1106 AM EDT MON APR 29 2013/ LATEST SATL IMAGERY SHOWS ABUNDANT LOW-MID LEVEL MOISTURE STILL LINGERING ACROSS CENTRAL AND PARTS OF NE GA THIS MORNING. RADAR SHOWS SCATTERED SHOWERS IN THE DEEPEST MOISTURE ACROSS CENTRAL GA... GENERALLY ALONG AND SOUTH OF A COLUMBUS TO MACON TO WARRENTON LINE. ANY CLEARING WILL BE VERY SLOW TODAY AS THE ACTIVE REGION OF AN UPPER TROUGH TO THE WEST WILL BE SLOW TO DRIFT EAST. THIS COUPLED WITH A MODIFIED MORNING SOUNDING SHOWING POSSIBLY 2000-2500 J/KG CAPE...-6.0 LI'S AND 1.10 PW'S BY THIS AFTERNOON... ALL STILL INDICATING THE POTENTIAL FOR ISOLATED THUNDER ACROSS CENTRAL GA DURING THE AFTERNOON. A MOIST ADIABATIC SOUNDING PROFILE WITH RELATIVELY LOW FREEZING LEVEL (10.5KFT) SUGGESTS ANY SEVERE THREAT WILL BE MINIMAL...WITH BRIEF WIND GUSTS... LOCALLY HEAVY DOWNPOURS AND SMALL HAIL BEING THE MAIN THREATS THIS AFTERNOON... AND MAINLY ALONG AND SOUTH OF AN AMERICUS TO LOUISVILLE LINE. OTHERWISE... FORECAST LOOKS ON TRACK WITH GRADUAL LOWERING OF POPS FROM NW TO SE THRU THE AFTERNOON AND INTO THE EVENING. NO MAJOR CHANGES TO THE AFTERNOON PACKAGE PLANNED AT THIS TIME. /39 .SHORT TERM /TODAY THROUGH TONIGHT/... /ISSUED AT 517 AM EDT MON APR 29 2013/ MODELS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM. SHOWERS WILL LINGER ACROSS CENTRAL GEORGIA THROUGH THIS MORNING AS THE MAIN SHORT WAVE MOVES ACROSS THE CWA TODAY. THE PRECIP IS EXPECTED TO EXIT DURING THE AFTERNOON AS DRIER AIR MOVES INTO THE CWA. INSTABILITY WILL INCREASE BY MID MORNING BRINGING THE RISK OF ISOLATED THUNDERSTORMS AND HAVE THEREFORE KEPT THE RISK OF THUNDER FROM ABOUT 15Z INTO THE AFTERNOON. CLOUDS WILL ALSO DISSIPATE THIS AFTERNOON BRINGING. PLENTY OF LOW LEVEL MOISTURE WILL REMAIN OVER THE CWA TONIGHT...AND WITH NEAR CALM CONDITIONS EXPECT LOW CLOUDS AND PATCHY FOG TO DEVELOP LATE TONIGHT ACROSS MUCH OF THE CWA.. GUIDANCE TEMPS LOOK REASONABLE FOR TODAY AND TONIGHT. 17 && .LONG TERM /TUESDAY THROUGH SUNDAY/... /ISSUED AT 517 AM EDT MON APR 29 2013/ GUIDANCE CONTINUES TO BE IN DECENT AGREEMENT WITH LONG TERM AND A HYBRID TO NEARLY CLASSICAL CAD WEDGE IS FORECAST TO INFLUENCE THE FORECAST AREA FROM THE NORTHEAST BY WEDNESDAY AS SFC HIGH STRENGTHENS ALONG THE EASTERN SEABOARD. THERE LOOKS TO BE ENOUGH MOISTURE PRESENT TO WARRANT AT LEAST SLIGHT TO LOW END CHANCE POPS MAINLY FROM WEDNESDAY THROUGH THE END OF THE WEEK. AFTER WEDNESDAY...THE WEDGE LOOKS TO PRIMARILY LIMIT INSTABILITY AND GUIDANCE IS INDICATING LITTLE TO NO ISENTROPIC LIFT AGAINST THE COLD DOME. THINKING BEST CHANCE FOR PRECIP WILL BE NEAR AND OUTSIDE OF WEDGE PERIPHERY BUT WILL KEEP AT LEAST SLIGHT POPS IN AREA-WIDE. WHILE AN UPPER CUTOFF LOW SITUATES OVER THE CENTRAL CONUS BY FRIDAY...AN OCCLUDED FRONT IS PROGGED TO APPROACH THE FORECAST AREA FROM THE WEST AND INCREASE PRECIP CHANCES OVER THE WEEKEND. FOR NOW THE FORECAST INSTABILITY LACKS SO WILL ADVERTISE SHOWERS WITH THIS SYSTEM. GUIDANCE HAS DIFFERENCES IN THE PROGRESSION OF THIS FEATURE SO WILL MAINTAIN LOW END POPS AFTER SATURDAY NIGHT DUE TO THIS UNCERTAINTY. SOME FORECAST MODELS INDICATE A WEAK COASTAL LOW DEVELOPING ALONG THE CAROLINA COAST WEDNESDAY THROUGH THURSDAY AS THE CAD PROVIDES BAROCLINIC ENHANCEMENT. THIS POTENTIAL FEATURE COULD SLIDE SOUTHWESTWARD AND ENHANCE PRECIP POTENTIAL MAINLY FOR THE SOUTHEAST PORTION OF THE AREA...THOUGH WILL CONTINUE TO MONITOR FOR CONSISTENCY IN THE RUNS BEFORE WEIGHING IN MUCH ON THIS. BAKER && .AVIATION... 18Z UPDATE... EXPECT VFR MID LEVEL CLOUDS TO PREVAIL THIS AFTERNOON AND EARLY EVENING. MOIST GROUND...LIGHT WINDS AND AMPLE LOW-MID LEVEL MOISTURE SOUTH AND EAST SUGGEST A HIGH THREAT OF LOW LIFR/IFR STRATUS CIGS DEVELOPING LATE TONIGHT...AT LEAST BY 07-09Z TUE FOR MOST AIRPORTS. VIS WILL LOWER INTO THE 1/4SM TO 2SM BR RANGE. EXPECT ATL TO PROBABLY HOLD IN THE 2-3SM BR OVC005-007 RANGE...BUT COULD BE LOWER. EXPECT TO SCT AND GO VFR BY 14-15Z TUE...AND HOLD VFR REMAINDER OF TAF PERIOD. LIGHT SW WINDS THIS AFTERNOON WILL BACK ESE TONIGHT... THEN SE TUE MID-LATE MORNING. SPEEDS 6KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 55 79 58 / 20 10 10 10 ATLANTA 72 57 79 60 / 20 10 10 10 BLAIRSVILLE 71 49 76 56 / 10 10 10 10 CARTERSVILLE 73 53 80 58 / 10 10 10 10 COLUMBUS 78 58 82 61 / 30 10 20 20 GAINESVILLE 72 54 77 59 / 20 10 10 10 MACON 77 56 81 58 / 70 20 20 20 ROME 75 52 81 56 / 10 5 10 10 PEACHTREE CITY 74 53 79 56 / 20 10 10 10 VIDALIA 75 60 81 61 / 70 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17/39 LONG TERM....BAKER AVIATION...39
Hazardous weather outlook, Apr 29, 6:54 AM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 654 AM EDT MON APR 29 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 654 AM EDT MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA THROUGH THIS EVENING AS AN UPPER DISTURBANCE SLOWLY EXITS THE AREA. CHANCES WILL DECREASE THROUGH THE DAY FROM THE NORTHWEST. THE MAIN THREATS WITH ANY DEVELOPMENT WILL BE OCCASIONAL LIGHTNING... GUSTY WINDS...AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE SHOULD BE ENOUGH MOISTURE AND INSTABILITY TO ALLOW FOR A CHANCE OF THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA TUESDAY THROUGH THURSDAY. A RIDGE OF HIGH PRESSURE BUILDING IN FROM THE NORTHEAST AFTER MIDWEEK SHOULD LIMIT INSTABILITY AFTER THURSDAY AND POSSIBLY INTO THE WEEKEND. A FRONT IS FORECAST TO APPROACH THE AREA FROM THE WEST NEAR THE WEEKEND. AT THE MOMENT IT LOOKS TO BE WEAK AND ONLY BRING AN ENHANCED SHOWER CHANCE...THOUGH PLEASE MONITOR THE LATEST FORECAST FOR ANY CHANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 29, 9:48 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 2 ENE UNION POINT 33.63N 83.04W
04/28/2013 GREENE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ONE TREE DOWN NEAR UNION
POINT.
&&
BELANGERLocal storm report, Apr 29, 10:10 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG WASHINGTON 33.74N 82.74W
04/28/2013 WILKES GA EMERGENCY MNGR
ONE TREE AND SEVERAL POWERLINES DOWN WITH 15 HOMES
WITHOUT POWER. THIS WAS NEAR THE CENTER OF TOWN ON TROKE
DRIVE OFF HWY 47.
&&
DDARBELocal storm report, Apr 29, 12:47 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO ENE MORELAND 33.29N 84.77W
04/28/2013 F0 COWETA GA NWS STORM SURVEY
A NWS DAMAGE SURVEY TEAM DETERMINED THAN AN EF0 TORNADO
WITH MAXIMUM WINDS OF 85 MPH TOUCHED DOWN JUST EAST OF
MORELAND NEAR MARTIN MILL RD AND WINDOM DR. THE MAJORITY
OF THE DAMAGE OCCURED OFF WINDOM DR WHERE A 35X35FT
OUTBUILDING USED AS A WORKSHOP WAS DESTROYED. A 20FT
PONTOON BOAT AND 30FT CAMPER TRAILER WERE THROWN ABOUT 50
YDS. THE ADJACENT HOME SUSTAINED MINOR DAMAGE TO ITS
ROOF. LIGHT DEBRIS WAS THROWN UP TO 150 YDS. SIX MEDIUM
SIZE TREES WERE SNAPPED OR UPROOTED.
&&
SNELSONLocal storm report, Apr 29, 12:47 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FORMAT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO 1 ENE MORELAND 33.29N 84.77W
04/28/2013 F0 COWETA GA NWS STORM SURVEY
A NWS DAMAGE SURVEY TEAM DETERMINED THAN AN EF0 TORNADO
WITH MAXIMUM WINDS OF 85 MPH TOUCHED DOWN JUST EAST OF
MORELAND NEAR MARTIN MILL RD AND WINDOM DR. THE MAJORITY
OF THE DAMAGE OCCURED OFF WINDOM DR WHERE A 35X35FT
OUTBUILDING USED AS A WORKSHOP WAS DESTROYED. A 20FT
PONTOON BOAT AND 30FT CAMPER TRAILER WERE THROWN ABOUT 50
YDS. THE ADJACENT HOME SUSTAINED MINOR DAMAGE TO ITS
ROOF. LIGHT DEBRIS WAS THROWN UP TO 150 YDS. SIX MEDIUM
SIZE TREES WERE SNAPPED OR UPROOTED.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:00 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 30 min |
| Apr 28, 9:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 35 min |
| Apr 28, 10:15 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Apr 28, 10:21 PM EDT | River Flood Warning | FFC | Murray, Whitfield | 40 hr |
| Apr 28, 10:31 PM EDT | River Flood Warning | FFC | Murray | 14 hr |
| Apr 28, 11:31 PM EDT | River Flood Warning | FFC | Chattooga | 14 hr |
| Apr 29, 4:34 AM EDT | River Flood Warning | FFC | Cherokee | 9 hr |
| Apr 29, 8:39 AM EDT | River Flood Warning | FFC | Gordon | 70 hr |
| Apr 29, 10:10 AM EDT | River Flood Warning | FFC | Floyd | 25 hr |
Nearby
River Flood Warnings in Georgia, 2013River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.